Convexity of oligopoly games without transferable technologies

Share/Save/Bookmark

Driessen, Theo S.H. and Meinhardt, Holger I. (2005) Convexity of oligopoly games without transferable technologies. Mathematical Social Sciences, 50 (1). pp. 102-126. ISSN 0165-4896

[img]PDF
Restricted to UT campus only
: Request a copy
228Kb
Abstract:We present sufficient conditions involving the inverse demand function and the cost functions to establish the convexity of oligopoly TU-games without transferable technologies. For convex TU-games it is well known that the core is relatively large and that it is generically nonempty. The former property provides us with an answer about the stability of cartels, the latter property gives us an indication about the incentive to found a cartel. Furthermore, for convex games the kernel is a singleton in the core and the Shapley value is located in the center of gravity of the core, thus, there are natural solutions available to split the benefits of a cartel agreement.
Item Type:Article
Copyright:© 2005 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/77634
Official URL:http://dx.doi.org/10.1016/j.mathsocsci.2005.01.003
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page